# SDR ALGA2010F00206

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- Aircraft time: 13,129 hours
- Engine: Pwa PT6*
- Engine time: 2,713 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Control Cable
- Part number: 412062708105
- Condition: Binding
- Location: Collective Stick
- Part time: 2,000 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROCH, THE COLLECTIVE STUCK AT APPROX 50 PERCENT TORQUE. PILOT WAS ABLE TO FORCE COLLECTIVE TO BREAK IT FREE. PROBLEM WAS CAUSED BT A N2 CONTROL CABLE SEIZEING UP CAUSING THE SHEAR RIVET TO SHEAR.
